논문KCI 등재
Some Estimates for Compact Hypersurfaces in Hyperbolic Space
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
Let M be a compact hypersurface in hyperbolic space and let Abe the area of M and V be the volume of the compact domainbounded by M. In this paper, we find a lower bound forfrac{A}{V} in two cases, M has constant scalar curvature andM has constant mean curvature.
참고문헌 (2)
- "Stable Complete Surfaces with Constant MeanCurvature", 27(2), pp.129~44 (1996)
- "Applications of the Hessian operator in aRiemannian manifold", 26, pp.459~ (1977)
관련 논문AI추천
A lower bound for area of compact singular surfaces of nonpositive curvature이두한, 채영도대한수학회 · 대한수학회보2007 · 제44권 제1호On the compact Riemannian manifolds with some geodesical properties박광순대한수학회 · 대한수학회논문집2006 · 제21권 제3호Isometric immersions of manifolds into space forms with the same constant curvaturesJoonsang Park대한수학회 · 대한수학회논문집2002 · 제17권 제1호Relative isoperimetric inequality for minimal submanifolds in space forms서검교강원경기수학회 · 한국수학논문집2010 · 제18권 제2호Volume of $C^{1,\alpha}$-boundary domain in extended hyperbolic space김혁, 조윤희대한수학회 · 대한수학회지2006 · 제43권 제6호Curvature bounds of Euclidean cones of spheres김용일, Doohann Lee, Y. D. Chai대한수학회 · 대한수학회보2003 · 제40권 제2호
이 간행물의 다른 논문 (20건)
On a conformal Killing vector fields in a compact almost Kahlerian manifols전재복, Kazuhiko Takanopp. 1-4Conformal transformations in a twisted product space강태호, 김병학, 정승달, 박홍경pp. 5-15A higher order monotone iterative scheme for nonlinear Neumann boundary value problemsBashir Ahmad, Uzma Naz, Rahmat A. Khanpp. 17-22Rotation surfaces with 1-type Gauss mapAthoumane Niangpp. 23-27Some results on the stability of the homogeneous functionsS. Czerwikpp. 29-37
